Lelong numbers of bidegree (1, 1) currents on multiprojective spaces


Let T be a positive closed current of bidegree (1, 1) on a multiprojective space \(X={\mathbb P}^{n_1}\times \cdots \times {{\mathbb {P}}}^{n_k}\). For certain values of \(\alpha \), which depend on the cohomology class of T, we show that the set of points of X where the Lelong numbers of T exceed \(\alpha \) have certain geometric properties. We also describe the currents T that have the largest possible Lelong number in a given cohomology class, and the set of points where this number is assumed.

This is a preview of subscription content, access via your institution.


  1. 1.

    Coman, D.: Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Am. Math. Soc. 134, 1927–1935 (2006)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Coman, D., Guedj, V.: Quasiplurisubharmonic Green functions. J. Math. Pure Appl. 92(9), 456–475 (2009)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Coman, D., Truong, T.T.: Geometric properties of upper level sets of Lelong numbers on projective spaces. Math. Ann. 361, 981–994 (2015)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Demailly, J.P.: Regularization of closed positive currents and intersection theory. J. Algebraic Geom. 1, 361–409 (1992)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Demailly, J.P.: Monge-Ampère operators, Lelong numbers and intersection theory, in complex analysis and geometry, pp. 115–193. Plenum, New York (1993)

    MATH  Google Scholar 

  6. 6.

    Favre, C., Guedj, V.: Dynamique des applications rationnelles des espaces multiprojectifs. Indiana Univ. Math. J. 50, 881–934 (2001)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Fornæss, J.E., Sibony, N.: Complex dynamics in higher dimension. II, Modern methods in complex analysis (Princeton, NJ, 1992), 135–182, Ann. of Math. Stud., 137, Princeton University Press, Princeton, (1995)

  8. 8.

    Guedj, V., Zeriahi, A.: Intrinsic capacities on compact Kähler manifolds. J. Geom. Anal. 15, 607–639 (2005)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Heffers, J.J.: A property of upper level sets of Lelong numbers of currents on \({\mathbb{P}}^2\). Int. J. Math. 28(14), 1750110, 18 (2017)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Heffers, J.J.: On Lelong numbers of positive closed currents on \({{\mathbb{P}}}^n\). Complex Var. Elliptic Equ. 64, 352–360 (2019)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Hörmander, L.: Notions of convexity. Birkhäuser, Basel (1994)

    MATH  Google Scholar 

  12. 12.

    Sibony, N.: Dynamique des applications rationnelles de \({{\mathbb{P}}}^k\), Dynamique et géométrie complexes (Lyon, 1997), 97–185, Panor. Synthèses, 8, Soc. Math. France, Paris, (1999)

  13. 13.

    Siu, Y.T.: Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math. 27, 53–156 (1974)

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to James Heffers.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

D. Coman is partially supported by the NSF Grant DMS-1700011.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Coman, D., Heffers, J. Lelong numbers of bidegree (1, 1) currents on multiprojective spaces. Math. Z. 295, 1569–1582 (2020). https://doi.org/10.1007/s00209-019-02427-1

Download citation


  • Positive closed currents
  • Plurisubharmonic functions
  • Lelong numbers

Mathematics Subject Classification

  • Primary 32U25
  • Secondary 32U05
  • 32U40